# SDR SWAA2025052072014

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVETS ON FED EMERGENCY ESCAPE SLIDE AFT HOLDER BAR <[01]. REMOVED AND REPLACED RIVETS ON FED EMERGENCY ESCAPE SLIDE AFT HOLDER BAR I.A.W SRM 51-40-02-0G-0 AND AIPC 25-66-00-13.; [02] REMOVED AND REPLACED RIVETS ON FED EMERGENCY ESCAPE SLIDE AFT HOLDER BAR I.A.W SRM 51-40-02-0G-0 AND AIPC 25-66-00-13. FED SLIDE WAS REMOVED AND REINSTALLED ON FAULT 725-61-06 (REM/INST - SLIDE REMOVAL AND INSTALLATION) TTG8Q010KQ5G AND AMM 25-66-01-000-802.; [03] VERIFIED CORRECTIVE ACTION 2.
